This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Piriteze Allergy & Hayfever Cetirizine Tablets 7s

View all Piriteze

Say goodbye to irritating symptoms of hayfever and other allergies associated with pets, house dust mites and mould spores with Piriteze Allergy Tablets. With a max strength formula, it effectively treats symptoms including itchy or watery eyes, sneezing and itchy or a runny nose while also offering relief of some skin rashes and hives.

  • 24-hour max strength
  • Suitable for age 6+
  • Non-drowsy for the majority of users
  • No other tablet lasts longer
  • Pac includes 7 tablets
  • More Product Information

    Related Items


    Product Information


    Say goodbye to irritating symptoms of hayfever and other allergies associated with pets, house dust mites and mould spores with Piriteze Allergy Tablets. With a max strength formula, it effectively treats symptoms including itchy or watery eyes, sneezing and itchy or a runny nose while also offering relief of some skin rashes and hives.

  • 24-hour max strength
  • Suitable for age 6+
  • Non-drowsy for the majority of users
  • No other tablet lasts longer
  • Pac includes 7 tablets
  • Warnings or Restrictions

    Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. If symptoms persists, or if you are pregnant or breast-feeding, consult your doctor. Keep out of the sight and reach of children.

    Product Specification

    Each Tablet contains the Active Ingredient Cetirizine Hydrochloride 10 mg, Also includes Lactose, See leaflet for further advice

    Size (7) Unit (EA)

    Product code: 869990

    Link to top of current page.
    Link to display social media share links
    Please wait...